Alert archive / Colorado / Flash Flood Warnings in 2014

Flash Flood Warning 38, NWS Denver/Boulder, CO

August 8, 2014Logan County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Aug 8, 2014, 6:29 PM MDT for Logan County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2014, 6:29 PM MDT (00:29 UTC)
Expired
Aug 8, 2014, 8:30 PM MDT
In force
2 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Logan County, CO

The radar

The Goodland radar (KGLD), 162 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
2719 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WGUS55 KBOU 090029
FFWBOU
COC075-090230-
/O.NEW.KBOU.FF.W.0038.140809T0029Z-140809T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
629 PM MDT FRI AUG 8 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN LOGAN COUNTY IN NORTHEAST COLORADO...

* UNTIL 830 PM MDT
    
* AT 627 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN SAINT PETERSBURG. THE RAIN IS MOVING EAST AT 10 MPH. UP 
  TO ONE INCH OF RAIN HAS FALLEN OVER PREVIOUS SATURATED GROUND. 
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ST PETERSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 4044 10296 4067 10287 4068 10267 4045 10268

$$

RPK
2 follow-up statements
577 
WGUS75 KBOU 090120
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
720 PM MDT FRI AUG 8 2014

COC075-090230-
/O.CON.KBOU.FF.W.0038.000000T0000Z-140809T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN CO-
720 PM MDT FRI AUG 8 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT FOR
SOUTHEASTERN LOGAN COUNTY...

AT 719 PM MDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING 
JUST NORTH OF SAINT PETERSBURG ALONG COUNTY ROAD 81. 
 
FROM ONE TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLOODING 
IS ALREADY OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ST PETERSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 4044 10296 4067 10287 4068 10267 4045 10268

$$

RPK
419 
WGUS75 KBOU 090226
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
826 PM MDT FRI AUG 8 2014

COC075-090236-
/O.EXP.KBOU.FF.W.0038.000000T0000Z-140809T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN CO-
826 PM MDT FRI AUG 8 2014

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN LOGAN COUNTY WILL EXPIRE
AT 830 PM MDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 4044 10296 4067 10287 4068 10267 4045 10268

$$

COOPER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 3:08 PM MDT, 3 hours 21 minutes earlier.

Area forecast discussion, Aug 8, 3:08 PM MDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
308 PM MDT FRI AUG 8 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 308 PM MDT FRI AUG 8 2014

SCATTERED AFTERNOON CONVECTION COMING OFF OF THE FOOTHILLS IS
EXPECTED TO CONTINUE PROPAGATING ACROSS THE NORTHEAST PLAINS
THROUGH THE EVENING HOURS. MODERATE WESTERLY FLOW ALOFT WILL KEEP
THE STORMS MOVING ON THEIR EASTERLY TRACK. BRIEF RAIN AND GUSTY
WINDS ARE GOING TO BE THE PRIMARY THREAT. DEEPER MOISTURE IS
PRESENT OUT ALONG THE EASTERN BORDER...SO WHEN STORMS GET OUT TO
THAT PART OF THE FORECAST AREA...THEY MAY STRENGTHEN AND PRODUCE
HEAVIER RAINFALL AMOUNTS. THE NOCTURNAL CONVECTION SHOULD BE
WINDING DOWN BY MIDNIGHT WITH SKIES GRADUALLY CLEARING OUT.

FOR TOMORROW...ADDITIONAL MONSOONAL MOISTURE IS EXPECTED TO BE
MOVING OVER THE STATE...FUELING ANOTHER DAY OF AFTERNOON AND
EVENING THUNDERSTORMS. TEMPERATURES ARE FORECAST TO BE A FEW
DEGREES WARMER...ADDING A LITTLE MORE PUNCH TO THE CONVECTION.
CONTINUING MODERATE WESTERLY FLOW ALOFT SHOULD KEEP SHOWERS MOVING
FAST ENOUGH TO AVOID ANY FLOODING PROBLEMS. SKIES SHOULD BE MOSTLY
SUNNY IN THE MORNING...BEFORE THE CONVECTION DEVELOPS OVER THE
MOUNTAINS AND BEGINS MARCHING EASTWARD.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 308 PM MDT FRI AUG 8 2014

A SHORTWAVE TROUGH WILL BE PASSING OVER THE NORTHERN ROCKIES AND
INTO THE GREAT PLAINS SATURDAY...EVENTUALLY PUSHING A FRONT SOUTH
INTO COLORADO. TIMING OF THE FRONT AND SHORTWAVE EFFECTS DIFFER
BETWEEN MODELS...BUT THEY ALL SEEM TO BE CONVERGING ON A PIECE OF
ENERGY TO PUSH OVER NORTHEASTERN COLORADO SATURDAY EVENING WHICH
WOULD KEEP CONVECTION GOING THROUGH MOST OF THE EVENING...THEN
THE FRONT WITH UPSLOPE FLOW TO FOLLOW TO PUSH IN SUNDAY MORNING.
LOOK FOR THUNDERSTORMS TO CONTINUE THROUGH THE EVENING WITH SOME
ACTIVITY POSSIBLE AFTER MIDNIGHT...WITH THE STRONGEST STORMS OUT
OVER THE EASTERN PLAINS. AS THE FRONT PUSHES DOWN...SOME OF THIS
MOISTURE COULD BE PUSHED IN AND AGAINST THE FOOTHILLS FOR A CHANCE
OF STRATUS IN THE MORNING. WITH CONTINUING UPSLOPE EXPECTED...LOOK
FOR STORMS AND THUNDERSTORMS TO BEGIN A BIT EARLIER ALONG THE
FOOTHILLS AND HIGHER TERRAIN...AND MAINLY FOCUS THERE AND AND THE
WESTERN PLAINS THROUGH THE AFTERNOON. TEMPERATURES ARE EXPECTED TO
BE ABOUT FIVE DEGREES COOLER SUNDAY. THE EASTERN PLAINS MAY BE TO
STABLE FOR MANY SHOWERS TO OCCUR.

MONDAY AND TUESDAY THE UPPER RIDGE BEGINS TO BUILD BACK OVER THE
STATE FOR WARMER AND SLIGHTLY DRIER CONDITIONS...THOUGH STILL
EXPECT ISOLATED AFTERNOON AND EVENING STORMS...MAINLY AFFECTING
THE HIGHER TERRAIN.  A CUTOFF LOW THAT WILL BE OVER NORTHERN
CALIFORNIA WILL THEN LIFT NORTHEAST TO PUSH THE RIDGE DOWN TO THE
SOUTHEAST AND HELP BRING UP SOME SUBTROPICAL MOISTURE...INCREASING
OUR THUNDERSTORM ACTIVITY WEDNESDAY THROUGH FRIDAY WITH COOLING
TEMPERATURES.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z SATURDAY LATE AFTERNOON)
ISSUED AT 308 PM MDT FRI AUG 8 2014

AFTERNOON CONVECTION HAS BEEN PRIMARILY OVER THE PALMER DIVIDE SO
FAR THIS AFTERNOON. SOUTHERN APPROACH AND DEPARTURE GATES SHOULD
BE IMPACTED THROUGH THE EARLY EVENING. ONE OR TWO THUNDERSTORMS
MAY STILL MOVE ACROSS THE DENVER METRO AREA AND AIRPORT DURING
THROUGH THE EARLY EVENING HOURS. OVERNIGHT...VFR CONDITIONS SHOULD
CONTINUE WITH GENTLE DOWNSLOPE WINDS KEEPING ANY STRATUS CLOUDS
WELL TO THE EAST OF THE DENVER AIRPORTS. ON SATURDAY...MORNING AND
EARLY AFTERNOON CONDITIONS SHOULD BE VFR...UNTIL DEVELOPING SHOWERS
OVER THE MOUNTAINS MOVE OVER THE DENVER IN THE AFTERNOON. CEILINGS
SHOULD REMAIN ABOVE 5000FT AGL...EVEN AS THE THUNDERSTORMS MOVE
OVERHEAD.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DANKERS
LONG TERM...KRIEDERMAN
AVIATION...DANKERS
Hazardous weather outlook, Aug 8, 10:51 AM MDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1051 AM MDT FRI AUG 8 2014

COZ030>051-091700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1051 AM MDT FRI AUG 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THIS
AFTERNOON. EXPECT BRIEF LIGHT TO MODERATE RAIN AND GUSTY WINDS
WITH MOST OF THE STORMS...THOUGH A FEW STRONGER STORMS OVER THE
EASTERN PLAINS LATER THIS AFTERNOON AND EVENING COULD PRODUCE
LOCALIZED HEAVY RAINFALL AND SMALL HAIL. THE STORMS WILL DIMINISH
FROM WEST TO EAST THROUGH THE EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY AND SUNDAY WILL FEATURE AN INCREASE IN MOISTURE FOR A
BETTER CHANCE AREA WIDE FOR AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS...ESPECIALLY SUNDAY WHEN A COOL FRONT PUSHES SOUTH
OVER THE AREA CREATING UPSLOPE FLOW. MONDAY AND TUESDAY WILL BE A
WARMING AND DRYING TREND AS THE UPPER RIDGE MOVES
OVERHEAD...THEN GETS PUSHED SOUTHEAST WEDNESDAY AND THURSDAY AS A
SYSTEM PASSES OVER THE GREAT BASIN AND NORTHERN ROCKIES. THIS WILL
USHER IN MORE MONSOONAL MOISTURE FOR AN INCREASE IN THUNDERSTORM
ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Special weather statement, Aug 8, 4:23 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
423 PM MDT FRI AUG 8 2014

COZ048-082300-
LOGAN COUNTY CO-
423 PM MDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN COUNTY UNTIL
500 PM MDT...

AT 423 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF WESTPLAINS...OR 18 MILES SOUTHEAST OF KIMBALL...MOVING
EAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN LOGAN
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4091 10355 4100 10354 4100 10331 4091 10329
TIME...MOT...LOC 2223Z 280DEG 8KT 4099 10349

RPK
Special weather statement, Aug 8, 4:38 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
438 PM MDT FRI AUG 8 2014

COZ044-045-082300-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-MORGAN COUNTY CO-
438 PM MDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASHINGTON...SOUTHEASTERN
MORGAN AND EASTERN ADAMS COUNTIES UNTIL 500 PM MDT...

AT 437 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TWELVE-MILE CORNER...OR 16 MILES SOUTH OF FORT MORGAN...MOVING EAST
AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TWELVE-MILE CORNER...GARY AND ADENA SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4000 10356 4000 10370 3994 10371 3995 10388
      4014 10389 4014 10356
TIME...MOT...LOC 2237Z 271DEG 10KT 4003 10377

RPK
Local storm report, Aug 8, 4:53 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
453 PM MDT FRI AUG 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             1 SW ST PETERSBURG      40.55N 102.83W
08/07/2014  M1.75 INCH       LOGAN              CO   TRAINED SPOTTER

            QUARTER TO GOLF BALL HAIL COMPLETELY COVERED THE GROUND

&&

JK
Special weather statement, Aug 8, 5:49 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
549 PM MDT FRI AUG 8 2014

COZ049-090015-
WASHINGTON COUNTY CO-
549 PM MDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WASHINGTON COUNTY
UNTIL 615 PM MDT...

AT 548 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF BURDETT...OR 14 MILES NORTHEAST OF AKRON...MOVING
NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LONE STAR AND BURDETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4018 10305 4042 10299 4042 10279 4018 10281
TIME...MOT...LOC 2348Z 212DEG 13KT 4026 10296

RPK
Special weather statement, Aug 8, 6:16 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
616 PM MDT FRI AUG 8 2014

COZ048-090045-
LOGAN COUNTY CO-
616 PM MDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN COUNTY UNTIL
645 PM MDT...

AT 615 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTH OF ST PETERSBURG...OR 23 MILES NORTH OF YUMA...MOVING
EAST AT 15 MPH.  ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR
REIRADON HILL AND WAS MOVING EAST AT 15 MPH AS WELL.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ST PETERSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4044 10268 4044 10323 4064 10319 4064 10266
TIME...MOT...LOC 0015Z 257DEG 15KT 4046 10281

RPK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 6:16 PM MDTSpecial Weather StatementBOULogan29 min
Aug 8, 7:00 PM MDTSpecial Weather StatementBOUPhillips30 min
Aug 8, 7:26 PM MDTSpecial Weather StatementBOUPhillips34 min
Aug 9, 1:24 PM MDTSpecial Weather StatementBOUDouglas36 min
Aug 9, 1:57 PM MDTSpecial Weather StatementBOUWeld48 min
Aug 9, 2:13 PM MDTSpecial Weather StatementBOUWeld47 min
Aug 9, 2:17 PM MDTSpecial Weather StatementBOUElbert43 min
Aug 9, 2:29 PM MDTSevere Thunderstorm WarningBOUElbert24 min
Aug 9, 2:32 PM MDTSevere Thunderstorm WarningBOULincoln34 min
Aug 9, 4:08 PM MDTSevere Thunderstorm WarningBOULincoln52 min
Aug 9, 4:22 PM MDTSpecial Weather StatementBOUAdams, Morgan38 min
Aug 9, 4:26 PM MDTSpecial Weather StatementBOUAdams, Morgan34 min
Aug 9, 5:23 PM MDTSpecial Weather StatementBOUWashington37 min

Nearby

Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.